# SDR SWAA2024122776209

- Difficulty date: December 11, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 30,285 hours, 14,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H VAPOR BARRIER LOWER BRACKET @ STA 663.75<[01] REMOVED AND REPLACED ANGLE PER DWG 111A1000 AND B737-800 SRM 51-40-02;[02] REMOVED AND REPLACED ANGLE PER DWG 111A1000 AND B737-800 SRM 51-40-02
